RAMONA1954
250,000-299,999 SparkPoints 259,269
SparkPoints
 

My doctor visited today

Wednesday, February 05, 2020

I visited my primary care physician today. I had a skin rash on my arms for a couple weeks. I had him check it. I also told him I discovered last night I was allergic to my son's three Guinea pigs when I held one. Showed him that rash too. So the verdict is hives on my arms and neck. I got a steroid shot. I actually believe they were caused by my brother's lotion he mixes up. Hes changed one of the lotions he uses and I think that's the problem. I have to wash my hand after putting his lotion on. Plus some pain cream he uses could also be a problem as I have to wash my hand real good after that. Or it's possible that those scent beads and new fabric softener is to blame. We shall see. I had lab work done today also. Hope to hear from that in the morning. They're supposed to call in all my meds to CVS today for 3 month refills. I'm hoping they're filled tomorrow. I have an appointment with my retina specialist tomorrow. I hope all goes well with that. It's raining like crazy here at home and at my brother's house. I talked to him a little while ago and he was depressed because he was lonesome and it was raining. He's so used to me being there , it's hard on him. I'll see him Monday
Share This Post With Others
Member Comments About This Blog Post
  • 1CRAZYDOG
    Slimmer suggested exactly what I was going to suggest -- gloves. good luck!
    116 days ago
  • JCMSMILE
    Hang in there, my friend!! emoticon
    116 days ago
  • -SPIRITSEEKER2-
    Sorry for the allergies - you did not need new problems ... hope eye dr goes well ......and you get the meds ..
    you are in my prayers with your brother
    116 days ago
  • FRAN0426
    You surely don't need a pile of new problems my friend. Sorry to hear about the hives and rash you have developed. You just may need to use some gloves for awhile when applying the lotion and doing the laundry. You have been there with your brother for some time, so it could be the lotion change. If you have changed the laundry cent beds or new fabric softener could be the culprit. Wearing gloves when you go back to get all healed up, then you can start with trying just one thing without the gloves , if no problem after some time, then try another. It could help pin point the problem. Hope the eye specialist appointment goes well tomorrow.
    116 days ago
  • SPEDED2
    Sounds like there could be several reasons for the rash. Sure hope the shot brings some relief. Have a safe trip back to your brother's house. emoticon emoticon
    116 days ago
  • FROSTY99
    Hope everything works out and the shot helps you quickly. The hives are definitely no fun. Safe travels back to your brother's.
    116 days ago
  • SLIMMERJESSE
    Maybe you can wear those thin gloves when you apply the lotion? Take care, Ramona.
    116 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by RAMONA1954